Volume 21, Issue 2, March 2014, Pages 188 - 213
Non-Abelian Lie algebroids over jet spaces
Arthemy V. Kiselev
Johann Bernoulli Institute for Mathematics and Computer Science, University of Groningen P.O.Box 407, Groningen, 9700 AK, The Netherlands,A.V.Kiselev@rug.nl
Andrey O. Krutov
Department of Higher Mathematics, Ivanovo State Power University Rabfakovskaya str. 34, Ivanovo, 153003, Russia,firstname.lastname@example.org
Received 13 November 2013, Accepted 7 January 2014, Available Online 6 January 2021.
- 10.1080/14029251.2014.900992How to use a DOI?
- Zero-curvature representation; gauge transformation; Lie algebroid; homological vector field; master equation
We associate Hamiltonian homological evolutionary vector fields – which are the non-Abelian variational Lie algebroids’ differentials – with Lie algebra-valued zero-curvature representations for partial differential equations.
- © 2014 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Arthemy V. Kiselev AU - Andrey O. Krutov PY - 2021 DA - 2021/01/06 TI - Non-Abelian Lie algebroids over jet spaces JO - Journal of Nonlinear Mathematical Physics SP - 188 EP - 213 VL - 21 IS - 2 SN - 1776-0852 UR - https://doi.org/10.1080/14029251.2014.900992 DO - 10.1080/14029251.2014.900992 ID - Kiselev2021 ER -